sabal and nux vomica side effectshello i have been under treatment before and here is the link of my previous treatment
initially i used sabal mother tincure. but after using that mass on my chest increased more like a man boob, tightness of muscles got loose, lost mass around penus( from penis to rectum) and could feel a vein with my hand. is there anything i could use to increase masculanity as i think sabal slight increased feminity in me.
secone, last year i had 6 pallets of nux vomica 200c every alternate day. after 3rd dose i got total constipation and got really ill as i think it made my bowels very dry.
earth on 2015-10-01
Report after 1 week.
mani_jee 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.